# SDR MWEA95314

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S2777930
- Condition: Cracked
- Location: Bs 1076
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FRAME CRACKED IN 2 PLACES AT FUS STA 1076, LONGERON 2 LT AND 2 RT.  MAINTENANCE SPLICED IN NEW SECTION OF FRAME IAW SRM 53-02 FIG 32.  RETURNED A/C TO SERVICE.
